MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 485CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 485CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wrinkling (2613); Breast Discomfort/Pain (4504); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: as of now there is no information regarding the explant or reoperation.Na.(b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female who underwent an unspecified breast reconstruction surgery with mentor memoryshape breast, 485cc silicone prosthesis, experienced bilateral procedural dissatisfactions postoperative.As a result, patient underwent bilateral mastopexies on (b)(6) 2020.The report indicated that the outcome resolved.This report relates to the right prosthesis.
 
Additional Manufacturer Narrative
According to the information retrieved from imedidata on november 30, 2021, procedure type was updated to ¿breast reconstruction revision¿.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on november 15, 2022 indicated that the customer reported dissatisfaction, therefore added patient code "no signs, symptoms or patient involvement" since there's no clinical symptom nor sign reported for this event and the patient is not experiencing any harms related to the issue.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
[adverse event review clinical note and patient coding verification]: coding was reviewed by a clinician on sep-19-2024 per 100553403 and 100553401 with the available information about the reportable event.Added pc - patient dissatisfaction with procedure outcome to both ips per the information provided in imedidata.Adverse event #3 right/ left side, implant serial number: (b)(6).During the 5 year follow-up visit on (b)(6) 2024 the patient again reported dissatisfaction with procedure outcome.At this time, mentor has received very limited information regarding this event, based on the information provided in edc (imedidata) the patient suffered breast rippling (wrinkling) and breast pain.H6 health effect - clinical code e2402: patient dissatisfaction.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on september 10, 2024, indicated that patient experienced bilateral implant wrinkling and that is the reason patient is unsatisfied with the implants.Patient has difficulty sleeping because of discomfort in breast area, therefore removed patient code patient dissatisfaction with procedure outcome from (b)(4).Added patient codes breast pain and cutaneous contour deformity on (b)(4).Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ TH 485CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key12050048
Report Number1645337-2021-07104
Device Sequence Number19708765
Product Code FTR
UDI-Device Identifier00081317024231
UDI-Public00081317024231
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2023
Device Model Number3341254
Device Catalogue Number3341254
Device Lot Number7568877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer11/30/2021
11/15/2022
09/20/2023
10/04/2023
09/10/2024
09/19/2024
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date12/08/2021
11/28/2022
09/27/2023
10/10/2023
09/19/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite